# SDR SWAA2024101541263

- Difficulty date: September 24, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PHOTOLUMINESCENT STRIPS 8EA IN PASSENGER CABIN 2024-559080<[01] REPLACED PHOTOLUMINESCENT STRIPS 8EA IN PASSENGER CABIN IAW B737-800 SOPM 20-50-12 REV 56;[02] REPLACED PHOTOLUMINESCENT STRIPS 8EA IN PASSENGER CABIN IAW B737-800 SOPM 20-50-12 REV 56
